論文

  1. Certain minimal or homologically volume minimizing submanifolds in compact symmetric spaces, Tsukuba J. Math., vol.9 no.1 (1985) pp.117--131.
  2. doi:10.21099/tkbjm/1496160196
    http://hdl.handle.net/2241/11648
    Errata : dvi pdf
  3. The cut locus and the diastasis of a Hermitian symmetric space of compact type, Osaka J. Math., vol.22 no.4 (1985) pp.863--870.
  4. http://projecteuclid.org/euclid.ojm/1200778771
    Errata : dvi pdf
  5. (with Y. Ohnita) Uniqueness of certain 3-dimensional homologically volume minimizing submanifolds in compact simple Lie groups, Tsukuba J. Math., vol.10 no.1 (1986) pp.11--16.
  6. doi:10.21099/tkbjm/1496160383
    http://hdl.handle.net/2241/11586
  7. (with O. Yasukura) R-spaces associated with a Hermitian symmetric pair, Tsukuba J. Math., vol.10 no.1 (1986) pp.165--170.
  8. doi:10.21099/tkbjm/1496160400
    http://hdl.handle.net/2241/11503
    Errata : dvi pdf
  9. Quaternionic submanifolds in quaternionic symmetric spaces, Tohoku Math. J., vol.38 no.4 (1986) pp.513--538.
  10. doi:10.2748/tmj/1178228405
    Errata : dvi pdf
  11. Calibrated geometries in quaternionic Grassmannians, Osaka J. Math., vol.25 no.3 (1988) pp.591--598.
  12. http://projecteuclid.org/euclid.ojm/1200780983
  13. (with K. Mashimo) Stability of closed Lie subgroups in compact Lie groups, Kodai Math. J., vol.13 no.2 (1990) pp.181--203.
  14. doi:10.2996/kmj/1138039218
  15. (with K. Mashimo) Stability of maximal tori in compact Lie groups, Algebras, Groups and Geometries, vol.7 no.2 (1990) pp.114--126.
  16. (with M. Umehara and K. Yamada) Deformations of symmetric spaces of compact type to thier noncompact duals, Japan. J. Math., vol.17 no.2 (1991) pp.383--399.
  17. Article
  18. Calibrations, Proc. TGRC-KOSEF vol.2 (1991) pp.161--194.
  19. (with M. Umehara) An invariant on 3-dimensional Lie algebras, Proc. Amer. Math. Soc., vol.115 no.2 (1992) pp.293--294.
  20. Mass minimizing submanifolds with respect to some Riemannian metrics, J. Math. Soc. Japan, vol.45 no.1 (1993) pp.77--87.
  21. doi:10.2969/jmsj/04510077
  22. Volume minimizing submanifolds in compact symmetric spaces, Kodai Math. J., vol.17 no.3 (1994) pp.456--462.
  23. doi:10.2996/kmj/1138040040
    Errata : dvi pdf (この論文の正誤表の多くの項目は井川治君の指摘によるものです。)
  24. Integral geometry under cut loci in compact symmetric spaces, Nagoya Math. J., vol.137 (1995) pp.33--53.
  25. http://projecteuclid.org/euclid.nmj/1118775535
  26. Integral geometry in symmetric spaces, Proc. TGRC-KOSEF vol.6 (1995) pp.273--286.
  27. The group of tangent vectors to a Lie group and the differential of its exponential mapping, Kyungpook Math. J., vol.38 no.1 (1998) pp.205--209.
  28. http://kmj.knu.ac.kr/
  29. (with O. Ikawa) Totally geodesic submanifolds of maximal rank in symmetric spaces, Japanese J. Math., vol.26 no.1 (2000) pp.1--19.
  30. Article
  31. (with D. Hirohashi and T. Kanno) Area-minimizing of the cone over symmetric R-spaces, Tsukuba J. Math., vol.24 no.1 (2000) pp.171--188.
  32. doi:10.21099/tkbjm/1496164053
    http://hdl.handle.net/2241/100655
  33. (with D. Hirohashi, H. Song and R. Takagi) Minimal orbits of the isotropy groups of symmetric spaces of compact type, Differential Geom. Appl., vol.13 no.2 (2000) pp.167--177.
  34. doi:10.1016/S0926-2245(00)00022-X
  35. (with H. Kang) Integral geometry of real surfaces in complex projective spaces, Tsukuba J. Math., vol.25 no.1 (2001) pp.155--164.
  36. doi:10.21099/tkbjm/1496164217
    http://hdl.handle.net/2241/100472
  37. Generalization of Kahler angle and integral geometry in complex projective spaces, ``Steps in Differential Geometry'', Proceedings of Colloquium on Differential Geometry, Debrecen, 2000 (edited by L. Kozma, P. T. Nagy and L. Tam\'assy) Published by the Institute of Mathematics and Informatics, University of Debrecen, 2001, pp.349--361.
  38. http://www.emis.de/proceedings/CDGD2000/pdf/K_Tasaki.pdf
  39. (with O. Ikawa and T. Sakai) Orbits of Hermann actions, Osaka J. Math., vol.38 no.4 (2001) pp.923--930.
  40. http://projecteuclid.org/euclid.ojm/1153492558
  41. (with D. Hirohashi and O. Ikawa) Orbits of isotropy groups of compact symmetric spaces, Tokyo J. Math., vol.24 no.2 (2001) pp.407--428.
  42. doi:10.3836/tjm/1255958184
  43. Integral geometry in complex projective spaces, Proceedings of the Sixth International Workshop on Differential Geometry, Kyungpook National University, Korea, November 16--17 (2001) pp.23--34.
  44. (with H. Kang) Integral geometry of real surfaces in the complex projective plane, Geometriae Dedicata vol.90 (2002) pp.99--106.
  45. doi:10.1023/A:1014933627990
  46. 等質空間の部分多様体の積分幾何学, 数学, 第54巻, 第3号, 2002年7月, 280--291.
  47. doi:10.11429/sugaku1947.54.280
  48. Integral geometry of submanifolds of real dimension two and codimension two in complex projective spaces, Contemporary Math., vol.308 (2002) pp.315--327.
  49. Generalization of Kahler angle and integral geometry in complex projective spaces II, Math. Nachr., vol.252 (2003) pp.106--112.
  50. doi:10.1002/mana.200310040
  51. Integral geometry under the action of the first symplectic group, Archiv der Mathematik (Basel), vol.80 (2003) pp.106--112.
  52. doi:10.1007/s000130300011
  53. Poincare formulae of submanifolds in complex space forms, ``Trends in Complex Analysis, Differential Geometry and Mathematical Physics'', Proceedings of the 6th International Workshop on Complex Structures and Vector Fields, (edited by Stancho Dimiev and Kouei Sekigawa) World Scientific, 2003, pp.205--218.
  54. (with H. Kang, T. Sakai and M. Takahashi) Poincare formulas of complex submanifolds, Proc. Japan Acad. 80 (6), Ser. A (2004), 110--112.
  55. doi:10.3792/pjaa.80.110
  56. Crofton formulae by reflective submanifolds in complex space forms, Proceedings of The Ninth International Workshop on Diff. Geom. vol.9 (2005), 61--67.
  57. Crofton formulae by reflective submanifolds in Riemannian symmetric spaces, ``Contemporary Aspects of Complex Analysis, Differential Geometry and Mathematical Physics'', Proceedings of the 7th International Workshop on Complex Structures and Vector Fields, (edited by Stancho Dimiev and Kouei Sekigawa) World Scientific, 2005, pp.316--325.
  58. Integral geometry of submanifolds in homogeneous spaces, Sugaku Expositions vol.18 no.2 (2005), 189--201.
  59. Geometry of reflective submanifolds in Riemannian symmetric spaces, J. Math. Soc. Japan vol.58 no.1 (2006), pp.275--297.
  60. doi:10.2969/jmsj/1145287102
  61. (with O. Ikawa and T. Sakai) Weakly reflective submanifolds and austere submanifolds, J. Math. Soc. Japan, Vol. 61 No. 2 (2009), pp.437-481
  62. doi:10.2969/jmsj/06120437
  63. Convergence rates of approximate sums of Riemann integrals, J. Approx. Theory, 161 (2009), 477-490
  64. doi:10.1016/j.jat.2008.10.005
  65. (with O. Ikawa and T. Sakai) Lie-algebraic characterization of tangentially degenerate orbits of s-representations, Differential Geom. Appl., vol.28 (2010), 81-101
  66. doi:10.1016/j.difgeo.2009.05.006
  67. The intersection of two real forms in the complex hyperquadric, Tohoku Math. J., vol.62 no.3 (2010), 375-382.
  68. doi:10.2748/tmj/1287148617
  69. (with M. S. Tanaka) The intersection of two real forms in Hermitian symmetric spaces of compact type, J. Math. Soc. Japan, vol.64 no.4 (2012), 1297--1332
  70. doi:10.2969/jmsj/06441297
  71. (with M. S. Tanaka) Antipodal sets of symmetric $R$-spaces, Osaka J. Math. 50 no.1 (2013), 161--169
  72. http://projecteuclid.org/euclid.ojm/1364390424
  73. Antipodal sets in oriented real Grassmann manifolds, Internat. J. Math. 24 no.8 (2013), 1350061-1-28
  74. doi:10.1142/S0129167X13500614
  75. (with H. Iriyeh and T. Sakai) Lagrangian Floer homology of a pair of real forms in Hermitian symmetric spaces of compact type, J. Math. Soc. Japan 65 no.4 (2013), 1135 - 1151
  76. doi:10.2969/jmsj/06541135
  77. (with O. Ikawa and M. S. Tanaka) The fixed point set of a holomorphic isometry and the intersection of two real forms in the complex Grassmann manifold, Springer Proceedings in Mathematics & Statistics 106, Y.J. Suh et al. (eds.), ICM Satellite Conference on "Real and Complex Submanifolds", (2014), 319-327
  78. doi:10.1007/978-4-431-55215-4_28
  79. (with H. Iriyeh and T. Sakai) Lagrangian intersection theory and Hamiltonian volume minimizing problem, Springer Proceedings in Mathematics & Statistics 106, Y.J. Suh et al. (eds.), ICM Satellite Conference on "Real and Complex Submanifolds", (2014), 391-399
  80. doi:10.1007/978-4-431-55215-4_35
  81. Sequences of maximal antipodal sets of oriented real Grassmann manifolds, Springer Proceedings in Mathematics & Statistics 106, Y.J. Suh et al. (eds.), ICM Satellite Conference on "Real and Complex Submanifolds", (2014), 515-524
  82. doi:10.1007/978-4-431-55215-4_46
  83. (with M. S. Tanaka) The intersection of two real forms in Hermitian symmetric spaces of compact type II, J. Math. Soc. Japan 67 (2015), 275--291
  84. doi:10.2969/jmsj/06710275
  85. Estimates of antipodal sets in oriented real Grassmann manifolds, "Global Analysis and Differential Geometry on Manifolds," (special issue: the Kobayashi memorial volume), International Journal of Mathematics 26 no.5 (2015), 1541008-1-12
  86. doi:10.1142/S0129167X15410086
  87. (with O. Ikawa and M. S. Tanaka) The fixed point set of a holomorphic isometry, the intersection of two real forms in a Hermitian symmetric space of compact type and symmetric triads, "Global Analysis and Differential Geometry on Manifolds," (special issue: the Kobayashi memorial volume), International Journal of Mathematics 26 no.5 (2015), 1541005-1-32
  88. doi:10.1142/S0129167X15410050
  89. (with M. S. Tanaka) Correction to: ``The intersection of two real forms in Hermitian symmetric spaces of compact type'', J. Math. Soc. Japan Vol.67, No.3 (2015), 1161-1168
  90. doi:10.2969/jmsj/06731161
  91. Sequences of maximal antipodal sets of oriented real Grassmann manifolds II, Springer Proceedings in Mathematics & Statistics 203, Y.J. Suh et al. (eds.), "Hermitian-Grassmannian Submanifolds", (2017), 17-26
  92. doi:10.1007/978-981-10-5556-0_2
  93. (with M. S. Tanaka) Maximal antipodal subgroups of the automorphism groups of compact Lie algebras, Springer Proceedings in Mathematics & Statistics 203, Y.J. Suh et al. (eds.), "Hermitian-Grassmannian Submanifolds", (2017), 39-47
  94. doi:10.1007/978-981-10-5556-0_4
  95. (with M. S. Tanaka) Maximal antipodal subgroups of some compact classical Lie groups, Journal of Lie Theory, 27 (2017), No. 3, 801--829

ホームページ先頭へ